Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 9, NWS Atlanta, GA

January 22, 2010Pulaski County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 22, 2010, 1:17 AM EST for Pulaski County, Georgia. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2010, 1:17 AM EST (06:17 UTC)
Expired
Jan 23, 2010, 7:10 AM EST
In force
30 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 06:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tucsawhatchee Creek near Hawkinsville (TSCG1). The gauge peaked at 12.57 ft at Jan 22, 2010, 1:00 PM EST.

actionminormoderate5101501/2201/2301/24
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02215100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WGUS42 KFFC 220617
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
117 AM EST FRI JAN 22 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  DISPATCHER CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC235-222017-
/O.NEW.KFFC.FL.W.0009.100122T0617Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T0545Z.000000T0000Z.NO/
117 AM EST FRI JAN 22 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE DISPATCHER CREEK NEAR HAWKINSVILLE
* FROM LATER THIS MORNING UNTIL FURTHER NOTICE.
* AT 1245 AM FRIDAY THE STAGE WAS 10.7 FEET AND RISING QUICKLY.
* FLOOD STAGE IS 11.0 FEET. 


$$
6 follow-up statements
784 
WGUS82 KFFC 220839
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 AM EST FRI JAN 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC235-222239-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T0745Z.000000T0000Z.NO/
339 AM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 245 AM FRIDAY THE STAGE WAS 11.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 11.0 FEET. 


$$

GAC091-271-315-222238-
/O.CON.KFFC.FL.W.0006.100123T0600Z-000000T0000Z/
/ABBG1.1.ER.100123T0600Z.100126T0600Z.000000T0000Z.NO/
339 AM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM AFTER MIDNIGHT SATURDAY UNTIL FURTHER NOTICE.
* AT 245 AM FRIDAY THE STAGE WAS 11.4 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT SATURDAY AND 
  CONTINUE TO RISE TO NEAR 13.2 FEET EARLY TUESDAY MORNING. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS.
  

$$
639 
WGUS82 KFFC 221632
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EST FRI JAN 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES... 
  TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY... 

  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY. 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC093-230632-
/O.CON.KFFC.FL.W.0005.000000T0000Z-000000T0000Z/
/BVLG1.1.ER.100121T1545Z.100122T0245Z.000000T0000Z.NO/
1132 AM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR BYROMVILLE...
* UNTIL FURTHER NOTICE. 
* AT 10 AM FRIDAY THE STAGE WAS 10.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 10 FEET.
  

$$

GAC235-230631-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T1530Z.000000T0000Z.NO/
1132 AM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE...
* UNTIL FURTHER NOTICE. 
* AT 10 AM FRIDAY THE STAGE WAS 12.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
  

$$

GAC091-271-315-230631-
/O.EXT.KFFC.FL.W.0006.100123T0000Z-000000T0000Z/
/ABBG1.1.ER.100123T0000Z.100125T1200Z.000000T0000Z.NO/
1132 AM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE...
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 11.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 13.2 FEET BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS.
  

$$
889 
WGUS82 KFFC 222127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EST FRI JAN 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC235-231127-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/
427 PM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 3 PM FRIDAY THE STAGE WAS 12.5 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 11.0 FEET.  

$$

GAC091-271-315-231126-
/O.CON.KFFC.FL.W.0006.100123T0000Z-000000T0000Z/
/ABBG1.1.ER.100123T0000Z.100125T1200Z.000000T0000Z.NO/
427 PM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 3 PM FRIDAY THE STAGE WAS 12.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 13.2 FEET BY MONDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER 
  CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY 
  PARK AND PARKING LOT AT THE BOAT RAMP ALSO EXPANDS. 

$$

GAC209-283-309-231126-
/O.CON.KFFC.FL.W.0010.100123T1800Z-100126T1800Z/
/MTVG1.1.ER.100123T1800Z.100124T0600Z.100126T1200Z.NO/
427 PM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM TOMORROW EARLY AFTERNOON UNTIL TUESDAY AFTERNOON.
* AT 4 PM FRIDAY THE STAGE WAS 15.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.2 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
889 
WGUS82 KFFC 230238
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EST FRI JAN 22 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC235-231638-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/
938 PM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET...AND FALLING..
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. 
* FLOOD STAGE IS 11.0 FEET.  

$$

GAC091-271-315-231637-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100122T2100Z.100126T0600Z.000000T0000Z.NO/
938 PM EST FRI JAN 22 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE.
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY EARLY TUESDAY 
  MORNING THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. 

$$

GAC209-283-309-231637-
/O.EXT.KFFC.FL.W.0010.100124T0000Z-100126T0000Z/
/MTVG1.1.ER.100124T0000Z.100124T0600Z.100125T1800Z.NO/
938 PM EST FRI JAN 22 2010

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM TOMORROW EVENING UNTIL MONDAY EVENING.
* AT 9 PM FRIDAY THE STAGE WAS 15.3 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.1 FEET BY SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.

$$
232 
WGUS82 KFFC 230850
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EST SAT JAN 23 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

&&

GAC235-232250-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/TSCG1.1.ER.100122T0545Z.100122T1945Z.000000T0000Z.NO/
350 AM EST SAT JAN 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 245 AM SATURDAY THE STAGE WAS 11.4 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 11.0 FEET. 

$$

GAC091-271-315-232249-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.100122T2100Z.100126T0600Z.000000T0000Z.NO/
350 AM EST SAT JAN 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 245 AM SATURDAY THE STAGE WAS 12.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET EARLY TUESDAY 
  MORNING THEN BEGIN FALLING.
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.

$$

GAC209-283-309-232249-
/O.CON.KFFC.FL.W.0010.100124T0000Z-100126T0000Z/
/MTVG1.1.ER.100124T0000Z.100124T0600Z.100125T1800Z.NO/
350 AM EST SAT JAN 23 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 3AM SATURDAY THE STAGE WAS 15.4 FEET AND RISING SLOW.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.1 FEET SUNDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH TOP OF BOAT RAMP ON WHEELER COUNTY 
  SIDE OF OCONEE RIVER.


$$
203 
WGUS82 KFFC 231210
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 AM EST SAT JAN 23 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE AFFECTING PULASKI COUNTY.

&&

GAC235-231240-
/O.CAN.KFFC.FL.W.0009.000000T0000Z-100123T1210Z/
/TSCG1.1.ER.100122T0545Z.100122T1945Z.100123T1057Z.NO/
710 AM EST SAT JAN 23 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE TUCSAWHATCHEE CREEK NEAR HAWKINSVILLE.
* AT 6 AM SATURDAY THE STAGE WAS 10.9 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET. 
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 21, 6:50 PM EST, 6 hours 27 minutes earlier.

Area forecast discussion, Jan 21, 6:50 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EST THU JAN 21 2010

.UPDATE...
WEDGE PUSHING WESTWARD ACROSS NORTH GA THIS EVENING. UPDATED
FORECAST TO LOWER TEMPERATURES FOR TONIGHT MAINLY NORTHT AND EAST.
NO OTHER CHANGES AT THIS TIME.

(PREVIOUS)
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
LOW PRESSURE VICINITY OF MO BOOTHEEL MOVING NORTHEASTWARD TONIGHT.
MEANWHILE...STRONG ASSOCIATED CLOSED UPPER LOW SHOULD PASS JUST TO
OUR NORTH OVERNIGHT. SHOWERS AND A FEW THUNDERSTORMS WITH THIS
UPPER SYSTEM DEVELOPING OVER MIDDLE TN THIS AFTERNOON...AND SOME OF
THIS REDEVELOPMENT SHOULD AFFECT THE CWA THIS EVENING. HAVE LEFT
CHANCE POPS ACROSS THE NORTH AND EAST THIS EVENING AND SLIGHT
CHANCE SOUTHWEST. AFTER 06Z...POPS SHOULD BE CONFINED TO MAINLY
NORTHEAST AND EAST ZONES. UPPER RIDGE BUILDING BRIEFLY OVER THE
SOUTHEAST FRIDAY AND SATURDAY...BUT DEEP TROUGH IN THE CENTRAL
STATES SHOULD PUSH ANOTHER FRONT TO OUR NORTHWEST CORNER SATURDAY
NIGHT. MIN TEMPERATURES TONIGHT DEPEND ON SEVERAL THINGS. SOME
WEDGING SHOWN IN THE NORTHEAST ZONES AND THIS MAY CONTINUE MOST OF
THE NIGHT. ALSO...SEVERAL DEGREES DIFFERENCE IN MAV/MET...DEPENDING
ON HOW FAST LOWER DEWPOINTS REACH THE CWA. FOR NOW..HAVE GENERALLY
TAKEN A COMPROMISE ON MINS. OTHERWISE...STILL SOME BIG DIFFERENCE
THROUGH THE SHORT TERM...DEPENDING ON AMOUNT OF CLOUDS AND WIND
DIRECTION. IN GENERAL...A BLEND LOOKS OKAY.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
NO CHANGES TO THE LONG TERM. ANOTHER CHANCE OF RAIN AND A FEW
THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY NIGHT AHEAD OF DEEP
TROUGH MOVING TOWARD THE EASTERN STATES. RIDGING UNTIL THE END OF
THE PERIOD WITH RAIN CHANCES AGAIN BY THURSDAY.

&&

.AVIATION...
STRONG EASTERLY LOW LEVEL FLOW WEDGING INTO THE FORECAST AREA FROM
THE NORTHEAST BRINGING WIDESPREAD IFR TO SCATTERED LIFR CONDITIONS
TO MUCH OF THE AREA ALREADY. IFR TO LIFR CONDITIONS ARE EXPECTED
OVER ALL BUT THE EXTREME NORTHWEST...WEST AND SOUTHERN EDGES OF THE
FORECAST AREA BY 00Z. ALL TAF SITES EXCEPT KCSG ARE EXPECTED TO
REMAIN IFR OR LOWER FROM 00Z THROUGH 15Z. KCSG WILL SEE A MIXTURE OF
MVFR AND IFR CONDITIONS 00Z THROUGH 14Z. ALL SITES WILL BEGIN
IMPROVING 15Z THROUGH 20Z WITH MVFR CONDITIONS EXPECTED MOST AREAS
BY 18Z. ISOLATED CONVECTION EXPECTED TO REMAIN NORTHWEST OF TAF
SITES 00Z THROUGH 06Z...THEN DISSIPATE AND MOVE NORTH OF THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          40  54  39  56  44 /  50  10   0  10  60
ATLANTA         42  54  41  56  47 /  30   5   0  10  70
BLAIRSVILLE     40  51  36  53  43 /  50  10   0  10  70
CARTERSVILLE    42  54  38  58  43 /  40   0   0  10  70
COLUMBUS        48  65  40  64  50 /  20   0   0  10  60
GAINESVILLE     39  56  40  53  43 /  40  10   0  10  70
MACON           47  62  39  62  48 /  20   0   0  10  50
ROME            45  55  38  59  47 /  40   0   0  10  70
PEACHTREE CITY  42  57  37  59  45 /  20   0   0  10  70
VIDALIA         53  66  40  63  48 /  30   0   0  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, Jan 22, 12:07 AM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 AM EST FRI JAN 22 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1207 AM EST FRI JAN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT
ISOLATED THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT ACROSS NORTH AND
CENTRAL GEORGIA.

.SYNOPSIS...
STRONG LOW PRESSURE AT THE SURFACE OVER KENTUCKY WILL CONTINUE TO
MOVE EASTWARD AND DRAG A COLD FRONT ACROSS THE STATE OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE SMALL
HAIL...GUSTY WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THE
STORMS ARE EXPECTED TO REMAIN UNDER SEVERE LIMITS FOR THE REST OF
TONIGHT.

.DISCUSSION...
A STRONG UPPER DISTURBANCE MOVING ACROSS THE TENNESSEE VALLEY AND A
COLD FRONT THAT WILL PUSH ACROSS THE STATE LATE TONIGHT WILL
COMBINE TO KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH TONIGHT. VERY WEAK INSTABILITY WILL HELP HOLD
CONVECTION TO MAINLY SHOWERS... HOWEVER A FEW THUNDERSTORMS REMAIN
POSSIBLE OVERNIGHT. THE GREATER THREAT OF THUNDERSTORM DEVELOPMENT
WILL BE GENERALLY ALONG AND NORTH OF A CARROLLTON TO WASHINGTON
LINE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. OTHERWISE NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED AT THIS TIME.

In the hours before

Special weather statement, Jan 21, 8:49 PM EST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST THU JAN 21 2010

GAZ033-043-044-053-220230-
849 PM EST THU JAN 21 2010

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
COWETA...DOUGLAS AND FULTON COUNTIES UNTIL 930 PM EST...

AT 842 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HANNAH...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND
GUSTS TO 45 MPH AS IT MOVES ACROSS COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 930 PM EST. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HANNAH...FAIRPLAY...CHATTAHOOCHEE HILL COUNTRY...
DOUGLASVILLE...CHAPEL HILL...CAMPBELLTON...SWEETWATER CREEK
STATE PARK...SANDTOWN...COLLEGE PARK... AND EAST POINT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jan 21, 9:05 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             ROOPVILLE               33.46N 85.13W
01/21/2010  E0.75 INCH       CARROLL            GA   EMERGENCY MNGR

            DIME SIZE HAIL WAS ALSO REPORTED IN THE BOWDEN AREA ALONG
            WITH 40 MPH WINDS.

&&

SL
Special weather statement, Jan 21, 9:39 PM EST, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EST THU JAN 21 2010

GAZ034-044>046-055-220315-
939 PM EST THU JAN 21 2010

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CLAYTON...ROCKDALE...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 1015
PM EST...

AT 934 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAM PARK...MOVING EAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND WIND
GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON...ROCKDALE...DEKALB...
GWINNETT AND FULTON COUNTIES THROUGH 1015 PM EST. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...KIRKWOOD...EAST LAKE...
GRESHAM PARK...DRUID HILLS...SANDTOWN...HAPEVILLE...EAST POINT...
ELLENWOOD...LAKE CITY...CONLEY  AND HARTSFIELD-JACKSON AIRPORT.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jan 21, 9:53 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             LITHONIA                33.71N 84.11W
01/21/2010  E0.50 INCH       DEKALB             GA   PUBLIC

&&

20
Special weather statement, Jan 21, 10:03 PM EST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EST THU JAN 21 2010

GAZ047-220345-
1003 PM EST THU JAN 21 2010

...SIGNIFICANT WEATHER ALERT FOR DIME SIZED HAIL AND 45 MPH WINDS IN
WALTON COUNTY UNTIL 1045 PM EST...

AT 956 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND LOGANVILLE THROUGH SOUTHWEST OF
LOGANVILLE...MOVING EAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALTON COUNTY THROUGH 1045 PM EST. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE LOGANVILLE...WINDSOR...BOLD SPRINGS...
BETWEEN...NICHOLASVILLE...WALNUT GROVE...JERSEY...YOUTH...CAMPTON...
GRATIS...MONROE...PANNELL...MOUNT VERNON AND GOOD HOPE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED FOR WINDS UP TO 50 MPH...HAIL
LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
Local storm report, Jan 21, 10:18 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             YOUTH                   33.79N 83.86W
01/21/2010  E1.00 INCH       WALTON             GA   PUBLIC

&&

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 8:01 PM ESTTornado WarningFFCCarroll44 min
Jan 21, 10:16 PM ESTSevere Thunderstorm WarningFFCOconee, Walton44 min
Jan 22, 11:29 AM ESTRiver Flood WarningFFCMontgomery, Treutlen, Wheeler72 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.